# SDR ASAA2013050594714

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,409 hours, 462 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT APU MAINT LT ILLUMINATED- APU RUNNING PROVIDING POWER AND AIR.  ACFT GROUNDED.  PERFORMED BIT TEST IAW 49-60, TASK 801, REVIEWED HISTORY WITH MX CONTROL. FOUND CODE 49-72207, START 0.  RAN APU FOR 30 MIN NO BLUE LIGHT.  PG NOTE THIS IS CONSIDERED A NUISANCE MESSAGE 49-72205-49-72209 WILL APPEAR IN MAINT.  HISTORY BUT DOES NOT REQUIRE MX ACTION.   ACFT IS OK FOR CONTINUED SERVICE.
